Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from cough and cold. Throwing up phlegm. Why does it block nose?

Hi Doctor, I am suffering from Cough and Cold from last 3 days, and I also throw up phlegm (greenish) when coughed, I believe its some kind of a bacterial infection . Sometimes, it blocks my nose and i feel it in my throat and chest as it gets congested. Help me by recommending some good antibiotics, I am using Wikoryl from last two days. Thanks.
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi and thanks for the query,
You can take any over the counter nasal decongestant like otrivin to relieve your blocked nose.
Instill 3 drops in each nostril 3 times a day for 5 days.
Read the instructions on the crimp for the correct method of instilling the drops.
Please follow some general measures
1) Drink lots of fluids.
2) Avoid cold foods and air conditioning.
3) Warm salt water gargles 4 times daily and steam inhalation 3 times daily.
You may need some antibiotics and cough suppressants , so please see a doctor.
Also a lung infection needs to be ruled out by the doctor.
Regards, Dr Kishori
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor